# SDR ASOA201200398

- Difficulty date: February 3, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 32,847 hours, 29,356 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-396
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FS 364 TO 396 AT RBL 9.0 HAS CORROSION DAMAGE.  SEAT TRACK OUT OF LIMITS IAW SRM 53-21-49, FIG 101.   REMOVED SEAT TRACK IAW AMM 53-01-11-000-802.   INSTALLED SERVICEABLE SEAT TRACK IAW AMM TASK 53-01-11-400-802.
